# SDR ASAA2015071512564

- Difficulty date: July 15, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 19,951 hours, 6,006 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 146A94018
- Condition: Corroded
- Location: Bs 727i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOORWAY FWD FRAME FWD SURFACE CHAFED, STREAMER ATTACHED, STR 24-25R. ACFT GROUNDED.  BLENDED ON FWD CARGO DOORWAY FRAME SURFACE BS 440.  ORIGINAL THICKNESS .071.  REMAINING THICKNESS IS .067, REMOVED .004, FOUND TO BE IN LIMITS IAW SRM 
53-00-07-1A-1.  ALODINED AND PRIMED IAW SRM 51-20-01 T8225Y. DOT REMOVED.
